# SDR USAA950352

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ORF - FLT 2323 - ON TAKEOFF AT V2, CREW HEARD A LOUD BANG.  FLIGHT RETURNED TO ORF WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  BIRD STRIKE ON RT ENGINE.  INSPECTED PER MM 5-51-201, PAGE 201.  RAN ENGINE AND ALL PARAMETERS NORMAL.  (W)
